# SDR DALA2019052003158

- Difficulty date: May 19, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 64,765 hours, 24,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6704 ROW 33 SEAT EMER LIGHT INOP. CORRECTIVE ACTION: FOUND SEAT LIGHT ASSY OPEN. REMOVED/REPLACED LIGHT ASSY. (5442672)
